# SDR DALA2023100908274

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,646 hours, 525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP MSG "CHECK DOOR PRESS 3L". CORRECTIVE ACTION: FOUND DIAPHRAGM CRACKED. REMOVED AND REPLACED DIAPHRAGM.
